MathSciNet Relay Station
MathSciNet bibliographic data
MR2948304 34C23 (34C25)
Carmona, V.; Fernández-García, S.; Fernández-Sánchez, F.; García-Medina, E.; Teruel, A. E. Reversible periodic orbits in a class of 3D continuous piecewise linear systems of differential equations. Nonlinear Anal. 75 (2012), no. 15, 5866–5883.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement